MathSciNet Relay Station
MathSciNet bibliographic data
MR211044 (35 #1926) 35.15 (93.00)
Russell, David L. Nonharmonic Fourier series in the control theory of distributed parameter systems. J. Math. Anal. Appl. 18 1967 542–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement